Title

Global dynamics and bifurcation of a perturbed Sigmoid Beverton–Holt difference equation

Document Type

Article

Date of Original Version

7-1-2016

Abstract

T. Wanner We investigate global dynamics of the equation (Formula presented.) where the parameters b,c, and f are nonnegative numbers with condition b + c > 0,f ≠ 0 and the initial conditions x−1,x0 are arbitrary nonnegative numbers such that x−1+x0>0. We obtain precise characterization of basins of attraction of all attractors of this equation and describe the dynamics in terms of bifurcations of period-two solutions. Copyright © 2015 John Wiley & Sons, Ltd.

Publication Title

Mathematical Methods in the Applied Sciences

Volume

39

Issue

10

Share

COinS